Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomial Gauss sums


Authors: Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski
Journal: Proc. Amer. Math. Soc. 133 (2005), 2225-2231
MSC (2000): Primary 11L07, 11T23; Secondary 11B50, 11K31
Published electronically: March 17, 2005
MathSciNet review: 2138863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recent bound for exponential sums by Friedlander, Hansen and Shparlinski is extended to twisted exponential sums with general polynomial arguments. As a by-product a new result about perfect powers in certain products of polynomials is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11L07, 11T23, 11B50, 11K31

Retrieve articles in all journals with MSC (2000): 11L07, 11T23, 11B50, 11K31


Additional Information

Stephen D. Cohen
Affiliation: Department of Mathematics, University of Glasgow, Glasgow G12 8QW, Scotland, United Kingdom
Email: sdc@maths.gla.ac.uk

Michael Dewar
Affiliation: School of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6
Email: mdewar@magma.ca

John B. Friedlander
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3
Email: frdlndr@math.toronto.edu

Daniel Panario
Affiliation: School of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6
Email: daniel@math.carleton.ca

Igor E. Shparlinski
Affiliation: Department of Computing, Macquarie University, Sydney, NSW 2109, Australia
Email: igor@ics.mq.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08004-4
PII: S 0002-9939(05)08004-4
Received by editor(s): October 20, 2003
Published electronically: March 17, 2005
Additional Notes: The second author was supported in part by an NSERC Undergraduate Student Research Award
The third author was supported in part by NSERC grant A5123 and a Killam Research Fellowship.
The fourth author was supported in part by NSERC grant 238757
The fifth author was supported in part by ARC grant A69700294
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society